Alert archive / Texas / Flash Flood Warnings in 2009
Flash Flood Warning 7, NWS San Angelo, TX
NWS San Angelo, TX issued this flash flood warning at Apr 27, 2009, 2:42 AM CDT for Coke County, Sterling County, Tom Green County, Texas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2009, 2:42 AM CDT (07:42 UTC)
- Expired
- Apr 27, 2009, 6:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Coke County, TX, Sterling County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 58 km from the middle of the area, began a volume at 07:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1496 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KSJT 270742 FFWSJT TXC081-431-451-271130- /O.NEW.KSJT.FF.W.0007.090427T0742Z-090427T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 242 AM CDT MON APR 27 2009 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN COKE COUNTY IN WEST CENTRAL TEXAS... SOUTHEASTERN STERLING COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS... * UNTIL 630 AM CDT * AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL OVER SOUTHERN STERLING AND SOUTHWEST COKE COUNTIES. RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS FALLEN ACROSS THE NORTHWEST CORNER OF TOM GREEN COUNTY AND SOUTHERN STERLING COUNTY. THIS HEAVY RAINFALL WILL PRODUCE FLASH FLOODING OF STREAMS...CREEKS AND POOR DRAINAGE AREAS...ESPECIALLY ALONG MULBERRY CREEK IN SOUTHERN STERLING COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BROOME...STERLING CITY...WATER VALLEY PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3189 10108 3190 10061 3156 10061 3156 10111 $$ 08
1 follow-up statement
000 WGUS74 KSJT 270906 FFSSJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 406 AM CDT MON APR 27 2009 TXC081-431-451-271130- /O.CON.KSJT.FF.W.0007.000000T0000Z-090427T1130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ STERLING TX-COKE TX-TOM GREEN TX- 406 AM CDT MON APR 27 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT FOR NORTHWESTERN TOM GREEN...SOUTHWESTERN COKE AND SOUTHEASTERN STERLING COUNTIES... AT 402 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER STERLING...NORTHWEST TOM GREEN...AND SOUTHWEST COKE COUNTIES. RAINFALL AMOUNTS OF 3 TO 5 INCHES HAS FALLEN ACROSS THE AREA WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE THROUGH 6 AM. THIS HEAVY RAIN WILL LEAD TO FLOODING ALONG STREAMS...CREEKS AND LOW AREAS ACROSS STERLING...COKE AND TOM GREEN COUNTIES...ESPECIALLY ALONG MULBERRY CREEK IN SOUTHERN STERLING COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STERLING CITY...BROOME AND WATER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3189 10108 3190 10061 3156 10061 3156 10111 $$ 08
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 12:30 AM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 27, 12:30 AM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1230 AM CDT MON APR 27 2009 .DISCUSSION... /SEE AVIATION SECTION FOR 06Z TAF DISCUSSION/ && .AVIATION... SCATTERED SHOWERS AND THUNDERSTORMS FROM SAN ANGELO TO JUNCTION AND BRADY AT 5Z WERE MOVING SLOWLY NORTHEAST TO EAST. EXPECT ACTIVITY TO CONTINUE THROUGH MONDAY MORNING AS UPPER SHORTWAVES MOVE ACROSS THE REGION. BEST CHANCE OF STORMS AFTER DAYBREAK WILL BE AT KABI. STRATUS HAS BEEN BROKEN UP BY STORMS THIS EVENING...BUT EXPECT MVFR CIGS TO REFORM. MAY SEE SOME LIGHT FOG AND IFR CIGS AT KSOA AND KJCT WHERE SIGNIFICANT RAINFALL AMOUNTS HAVE OCCURED. MVFR CIGS SHOULD INCREASE TO VFR MONDAY AFTERNOON. ALSO MENTIONED LLWS UNTIL 15Z. KDYS VAD WAS SHOWING 50 KTS AT THE SECOND GATE...WHILE KSJT RADAR WAS SHOWING ONLY 35 KTS. KSJT LOWER WINDS PROBABLY DUE TO STORMS AND EXPECT LLWS TO REDEVELOP ACROSS THE CWA...AS GFS MODEL HAS 40 KT 850MB WINDS. && .PREV DISCUSSION... /ISSUED 650 PM CDT SUN APR 26 2009/ DISCUSSION... /SEE AVIATION SECTION FOR 00Z TAF DISCUSSION/ AVIATION... SEVERE/POSSIBLY TORNADO STORM NEAR AND SOUTH OF OZONA MAY AFFECT KSOA SONORA AROUND 1Z. LARGE HAIL AND DAMAGING WINDS MAY BE POSSIBLE FOR 2 TO 4 HOURS AT KSOA. SCATTERED THUNDERSTORMS OTHERWISE POSSIBLE ACROSS MOST OF TAF SITES THROUGH THE NIGHT AS AN UPPER SHORTWAVE MOVES ACROSS. SOME SHOWERS AND THUNDERSTORMS MAY AFFECT EASTERN TAFS SITES IN THE MORNING HOURS AS IT MOVES EAST. OTHERWISE MVFR CIGS...RETURN THIS EVENING. PREV DISCUSSION... /ISSUED 210 PM CDT SUN APR 26 2009/ SHORT TERM... FOR THIS AFTERNOON AND TONIGHT... THERE IS A THREAT FOR SEVERE WEATHER AS AN UPPER TROUGH OVER THE WESTERN CONUS SHIFTS EASTWARD TODAY AND TONIGHT WITH A LEAD SHORTWAVE LIFTING OUT ACROSS THE CENTRAL AND NORTHERN PLAINS...AND A SHORTWAVE AND SPEED MAX MOVE THROUGH THE BASE OF THE TROUGH AND INTO TEXAS. CURRENT WATER VAPOR SHOWS WEAK SHORTWAVE DISTURBANCE MOVING INTO TEXAS FROM NEW MEXICO/MEXICO...THIS WILL HELP INITIATE THUNDERSTORMS THIS AFTERNOON ALONG AND EAST OF THE DRYLINE. THE DRY LINE IS EXPECTED TO EXTEND FROM THE EASTERN PANHANDLE TO THE BIG BEND REGION BY LATE THIS AFTERNOON. THE AIRMASS WILL DESTABILIZE THIS AFTERNOON WITH THE APPROACH OF A WEAK SHORTWAVE AND SHOULD SEE STRONGER AND INCREASED THUNDERSTORM COVERAGE...ESPECIALLY ACROSS THE WESTERN BIG COUNTRY AND CONCHO VALLEY...THESE STORMS WILL QUICKLY MOVE TO THE NORTHEAST INTO THE NORTHERN BIG COUNTRY. SPC HAS PLACED THE BIG COUNTRY IN A MODERATE RISK FOR SEVER THUNDERSTORMS. INITIALLY THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES ...BUT BY LATE AFTERNOON/EARLY EVENING THE TORNADO THREAT INCREASES AS 45 TO 55 KNOT LLJ DEVELOPS ACROSS THE AREA. WITH A MOIST AIRMASS IN PLACE FLOODING MAY BECOME A THREAT AS HEAVY RAINFALL IS POSSIBLE. THIS SITUATION WILL NEED TO BE MONITORED. FOR TONIGHT INTO MONDAY MORNING...THE COMBINATION OF THE LLJ AND A SHORTWAVE MOVING INTO THE AREA WILL MAKE ADDITIONAL THUNDERSTORMS DEVELOPMENT POSSIBLE ACROSS MUCH OF WEST CENTRAL TEXAS WITH THE ACTIVITY SHIFTING TO THE EAST AND SOUTHEAST BY MORNING. THE SEVERE THREAT WILL CONTINUE INTO THE MORNING HOURS. FOR MONDAY...THE UPPER LEVEL TROUGH SHIFT TO THE NORTHEAST AND A CLOSED LOW MOVES INTO THE NORTHERN PACIFIC COAST...WITH A SERIES OF UPPER LEVEL DISTURBANCES MOVING THROUGH THE UPPER LEVEL FLOW...THIS WILL KEEP THE MENTION OF PRECIPITATION IN THE FORECAST...WITH THE MAIN ACTIVITY SHIFTING TO THE EASTERN BIG COUNTRY AND THE HEARTLAND. 28 LONG TERM... WITH FOCUS ON SHORT TERM THREAT OF SEVERE WEATHER THIS AFTERNOON AND EVENING...WILL NOT SPEND AS MUCH TIME AS USUAL ON THE EXTENDED PERIOD TODAY. A GLANCE AT THE 12Z GFS DOES SHOW THAT THE FORECAST THROUGH MIDWEEK IS PRETTY MUCH ON TRACK. ACTIVITY THAT DEVELOPS OVER THE EASTERN COUNTIES ON MONDAY SHOULD BE EXITING THE AREA TO THE NORTHEAST BY MONDAY EVENING. A COLD FRONT IS THEN EXPECTED TO PUSH SOUTH INTO TX MONDAY NIGHT INTO TUESDAY AS A STRONG VORT MAX OVER THE INTER-MOUNTAIN WEST LIFTS NORTHEAST ACROSS THE CENTRAL PLAINS. THE 12Z NAM IS A BIT MORE AGGRESSIVE IN THE SOUTHWARD PROGRESS OF THE FRONT MONDAY NIGHT INTO TUESDAY...AND THIS WARRANTS KEEPING SOME POPS NEAR THE FRONT UP OVER THE BIG COUNTRY. THE FRONT THEN DROPS DOWN INTO THE AREA ON TUESDAY AND STALLS OUT. STORMS WILL PROBABLY DEVELOP DURING THE AFTERNOON OVER WEST TX IN THE UPSLOPE FLOW REGIME AND MOVE EAST ACROSS WEST CENTRAL TX LATE IN THE DAY AND INTO THE OVERNIGHT AS AN MCS ORGANIZES AND MOVES EAST ACROSS SOUTHERN OK/NORTH TX. THE MODELS BEGIN TO DIVERGE TOWARD THE END OF THE WEEK WITH THE DETAILS...ALTHOUGH THE GFS/ECMWF BRING A POLAR FRONT DOWN INTO TX AND EJECT A SOUTHERN STREAM DISTURBANCE INTO THE CENTRAL/SOUTHERN PLAINS NEXT WEEKEND. THE GFS IS COLDER THAN THE ECMWF...WHICH KEEPS THE BULK OF THE COOLER AIR TO OUR NORTHEAST. THE GFS IS ALSO FARTHER SOUTH WITH THE TRACK OF NEXT WEEKENDS SOUTHERN STREAM TROUGH WHICH WOULD BE MORE FAVORABLE FOR WIDESPREAD PRECIP THAN THE DRIER ECMWF. WITH ALL THESE UNCERTAINTIES TO DEAL WITH...WILL ONLY MAKE A FEW TWEAKS HERE AND THERE TO THE TEMPS AND POPS. I DID BRING TEMPS DOWN FOR THE LATTER PART OF THE WEEK AND INSERTED POPS FOR SAT/SAT NIGHT TIME FRAME. LACY FIRE WEATHER... SOUTHERLY LOW LEVEL FLOW WILL CONTINUE TO STREAM GULF MOISTURE IN ACROSS THE REGION AND THIS COMBINED WITH THE CONTINUING CHANCE FOR PRECIPITATION WILL KEEP THE FIRE DANGER LOW ACROSS WEST CENTRAL TEXAS THROUGH THE UPCOMING WEEK. 28 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 66 79 62 76 63 / 40 50 30 30 30 SAN ANGELO 66 84 63 80 65 / 40 30 10 30 30 JUNCTION 68 82 65 82 66 / 60 30 10 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/04
Hazardous weather outlook, Apr 26, 2:28 PM CDT, 12 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 228 PM CDT SUN APR 26 2009 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-271930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 228 PM CDT SUN APR 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK FOR SEVERE STORMS ACROSS THE BIG COUNTRY. THERE IS A SLIGHT RISK FOR SEVERE STOMS ACROSS THE REMAINDER OF WEST CENTRAL TEXAS. THE PRIMARY CONCERN IS FOR THIS AFTERNOON AND TONIGHT WITH THE APPROACH OF A DRYLINE AND UPPER LEVEL DISTURBANCE... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP AND BECOME MORE NUMEROUS THIS AFTERNOON ACROSS THE BIG COUNTRY AND CONCHO VALLEY INTO THE HEARTLAND. SOME OF THE STORMS COULD BE SEVERE. WITH AN INCREASINGLY UNSTABLE AIRMASS AND FAVORABLE VERTICAL SHEAR PROFILES...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...DESTRUCTIVE HAIL AND DAMAGING WINDS. THERE IS POTENTIAL FOR SEVERE STORMS TO CONTINUE TONIGHT. IN ADDITION TO THE SEVERE WEATHER THREAT...HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...SEVERE STORMS WILL BE POSSIBLE ACROSS THE AREA EAST OF A LINE FROM SWEETWATER TO EDEN TO JUNCTION. ON TUESDAY...THE ARRIVAL OF A WEAK COLD FRONT INTO A MOIST AND UNSTABLE AIRMASS WILL BRING A THREAT OF SEVERE STORMS TO WEST CENTRAL TEXAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING. SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY AND TUESDAY OF THIS WEEK.
In the hours before
Local storm report, Apr 26, 10:47 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1047 PM CDT SUN APR 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM HAIL TELEGRAPH 30.33N 99.91W
04/26/2009 E1.75 INCH KIMBLE TX LAW ENFORCEMENT
HAIL LASTED FOR 10 MINUTES.
&&
11Special weather statement, Apr 26, 11:33 PM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1133 PM CDT SUN APR 26 2009 TXZ072-077-270530- TOM GREEN TX-SCHLEICHER TX- 1133 PM CDT SUN APR 26 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CDT FOR TOM GREEN AND SCHLEICHER COUNTIES... AT 1132 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 11 MILES SOUTH OF CHRISTOVAL...OR ABOUT 15 MILES NORTHEAST OF ELDORADO...MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF... NORTHEASTERN SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES. PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Special weather statement, Apr 27, 12:04 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1204 AM CDT MON APR 27 2009 TXZ071-072-270600- TOM GREEN TX-IRION TX- 1204 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT FOR TOM GREEN AND IRION COUNTIES... AT 1204 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES WEST OF KNICKERBOCKER...OR ABOUT 6 MILES EAST OF MERTZON...MOVING NORTHEAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... US-67 NEAR THE IRION-TOM GREEN COUNTY LINE BY 1210 AM CDT SAN ANGELO BY 1230 AM CDT WALL BY 1245 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, Apr 27, 12:56 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1256 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL SAN ANGELO 31.45N 100.45W
04/27/2009 E0.75 INCH TOM GREEN TX NWS EMPLOYEE
PENNY HAIL AT NWS SAN ANGELO
&&
11Local storm report, Apr 27, 1:25 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
125 AM CDT MON APR 27 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 AM HAIL SAN ANGELO 31.45N 100.45W
04/27/2009 E0.88 INCH TOM GREEN TX NWS EMPLOYEE
NICKEL HAIL AT NWS SAN ANGELO
&&
11Special weather statement, Apr 27, 2:24 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 224 AM CDT MON APR 27 2009 TXZ072-073-270830- TOM GREEN TX-CONCHO TX- 224 AM CDT MON APR 27 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT FOR TOM GREEN AND CONCHO COUNTIES... AT 224 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR OVER VANCOURT...OR ABOUT 18 MILES SOUTHWEST OF PAINT ROCK...MOVING NORTHEAST AT 35 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... VICK BY 230 AM CDT EOLA AND MERETA BY 235 AM CDT THE INTERSECTION OF US-83 AND RANCH ROAD 765 BY 250 AM CDT PAINT ROCK BY 255 AM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT MONDAY MORNING FOR WEST CENTRAL TEXAS.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 39 min |
| Apr 26, 7:15 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 60 min |
| Apr 26, 7:37 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Sutton | 38 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | SJT | Crockett, Sutton | 41 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | SJT | Sutton | 41 min |
| Apr 26, 8:13 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 47 min |
| Apr 26, 8:30 PM CDT | Tornado Warning | SJT | Sutton | 45 min |
| Apr 26, 8:49 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 56 min |
| Apr 26, 9:12 PM CDT | Tornado Warning | SJT | Kimble, Sutton | 48 min |
| Apr 26, 9:18 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 57 min |
| Apr 26, 9:39 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Sutton | 51 min |
| Apr 26, 9:43 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 32 min |
| Apr 26, 9:58 PM CDT | Tornado Warning | SJT | Kimble, Sutton | 32 min |
| Apr 26, 10:28 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 47 min |
| Apr 26, 10:34 PM CDT | Tornado Warning | SJT | Kimble | 41 min |
| Apr 26, 11:17 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 58 min |
| Apr 26, 11:27 PM CDT | Flash Flood Warning | SJT | Kimble | 4 hr |
| Apr 27, 12:14 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 46 min |
| Apr 27, 12:15 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 60 min |
| Apr 27, 12:46 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 44 min |
| Apr 27, 12:58 AM CDT | Areal Flood Advisory | SJT | Tom Green | 3 hr |
| Apr 27, 1:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Apr 27, 1:27 AM CDT | Severe Thunderstorm Warning | SJT | Tom Green | 48 min |
| Apr 27, 1:51 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 39 min |
| Apr 27, 2:29 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Sterling, Tom Green | 46 min |
| Apr 27, 3:32 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 43 min |
| Apr 27, 3:51 AM CDT | Areal Flood Advisory | SJT | Concho, McCulloch | 4 hr |
| Apr 27, 4:26 AM CDT | Flash Flood Watch | SJT | Brown, Coke, Coleman, Concho, Crockett, Irion and 10 more | 9 hr |
| Apr 27, 4:46 AM CDT | Flash Flood Warning | SJT | Concho, McCulloch, San Saba | 6 hr |
| Apr 27, 5:13 AM CDT | Flash Flood Warning | SJT | Coke, Irion, Sterling, Tom Green | 4 hr |
| Apr 27, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Sterling, Tom Green | 48 min |
| Apr 27, 6:44 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 26 min |
| Apr 27, 6:51 AM CDT | Severe Thunderstorm Warning | SJT | San Saba | 24 min |
| Apr 27, 6:55 AM CDT | Areal Flood Advisory | SJT | Crockett, Irion, Schleicher, Tom Green | 6 hr |
| Apr 27, 7:28 AM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 47 min |
| Apr 27, 8:07 AM CDT | Areal Flood Advisory | SJT | McCulloch, Mason, Menard, San Saba | 6 hr |
| Apr 27, 8:54 AM CDT | Flash Flood Warning | SJT | Crockett, Schleicher, Sutton | 6 hr |
| Apr 27, 9:43 AM CDT | Flash Flood Warning | SJT | Kimble, Mason | 5 hr |
| Apr 27, 10:27 AM CDT | Severe Thunderstorm Warning | SJT | Sutton | 48 min |
| Apr 27, 11:05 AM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 4 hr |
Nearby
Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.